# SDR 07FDEA02428

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69477072
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DISTRIBUTION BAY BS 740 LBL 6" A/C DUCT SUPPORT BRACKET IS CRACKED ON   BULKHEAD ATTACH FLANGE.  REMOVED CRACKED SUPPORT BRACKET.  VERIFIED MATERIAL AND FABRICATED NEW BRACKET.  TREATED, PRIMED, AND INSTALLED NEW BRACKET REF SRM 51-30-2,PG 13-14/ SRM 51-10-2,PG 1, BOEING DRAWING NR 69-47707.
